The Dr said to wait a week and see if it goes away. I can't find anything in the side affects lists about this symptom. Can anyone tell me if this is something to be very concerned about. His Dr. is out of town now for a week and I can't get anyone to give me a good answer on what to do. Other than the vision, he isn't experiencing any other odd side affects. Any answers?
Naltrexone - My son had an implant & is experiencing double vision, should I be concerned?
Added 17 Mar 2011:
Haven't heard from anyone about the naltrexone treatment. Has anyone had an implant that can talk to me about that?
Sorry it took so long for someone to repsond to you. Don't think too many people are fimiliar with the Naltrexone implant. After doing some reading, the literature does mention blurred vision as a side effect. I wouldn't be too concerned about this unless it presents a problem with his daily living. If so, then it will have to be addressed by the doctor.
I do hope this finds your son doing better and not still suffering from this side effect and I wish him the best in living addiction free,
- Naltrexone Information for Consumers
- Naltrexone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naltrexone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2010 • 2 answers
Posted 22 Aug 2010 • 1 answer
Posted 2 Sep 2011 • 7 answers
My dr just prescribe naltrexone but I have hep and liver disiease is there any other drug that could
Posted 28 Jun 2013 • 1 answer
Posted 30 Mar 2014 • 1 answer